Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 87, NWS Cleveland, OH

July 23, 2023Cuyahoga County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 23, 2023, 8:05 PM EDT for Cuyahoga County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2023, 8:05 PM EDT (00:05 UTC)
Expired
Jul 23, 2023, 8:32 PM EDT
In force
27 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 23 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2023-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 190 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2023-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
190 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
2040 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

928 
WUUS51 KCLE 240005
SVRCLE
OHC035-240045-
/O.NEW.KCLE.SV.W.0087.230724T0005Z-230724T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
805 PM EDT Sun Jul 23 2023

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Central Cuyahoga County in northeastern Ohio...

* Until 845 PM EDT.

* At 805 PM EDT, a severe thunderstorm was located near Parma, or
  near Cleveland, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, North
  Royalton, Warrensville Heights, Highland Hills, Garfield Heights,
  Shaker Heights, Maple Heights, South Euclid, Parma Heights,
  Broadview Heights, Brook Park, Mayfield Heights, East Cleveland,
  Lyndhurst, University Heights and Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4151 8139 4147 8139 4133 8170 4142 8182
      4149 8177 4149 8174 4158 8157
TIME...MOT...LOC 0005Z 220DEG 18KT 4143 8171 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Maines
1 follow-up statement
450 
WWUS51 KCLE 240032
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
832 PM EDT Sun Jul 23 2023

OHC035-240042-
/O.CAN.KCLE.SV.W.0087.000000T0000Z-230724T0045Z/
Cuyahoga OH-
832 PM EDT Sun Jul 23 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CUYAHOGA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 4151 8139 4147 8139 4133 8170 4142 8182
      4149 8177 4149 8174 4158 8157
TIME...MOT...LOC 0030Z 220DEG 18KT 4153 8159 

$$

Maines

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 7:32 PM EDT, 33 minutes earlier.

Area forecast discussion, Jul 23, 7:32 PM EDT, 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
732 PM EDT Sun Jul 23 2023

.SYNOPSIS...
An upper trough moves across the area this evening before
surface high pressure builds into the area overnight. Surface
high pressure lingers over the region through the week with a
few shortwave troughs moving overhead.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Water vapor imagery continues to show a short wave moving
southeast into NW OH as of 00Z. This area of vorticity has
assisted afternoon heating and outflow boundary interactions to
get some briefly stronger storms to develop. Mostly just 40 mph
and half inch hail. However a couple storms across Morrow and
Knox counties were strong enough to warrant warnings earlier
this evening.

Any stronger convection will be located near and east of I-71
through sunset. Elsewhere showers and a couple thunderstorms may
redevelop ahead of the southeastward moving short wave.

Previous Discussion...
Scattered convection continues to persist across the region,
mainly across northwest Ohio and along the Lake Erie shore in
northeast Ohio. Some of the cells over the past two hours have
pulsed up to appreciable levels to produce some gusty winds and
perhaps some hail. Around 1000 j/kg MLCAPE currently present
across the area with steep low level lapse rates allowing for
quick developing/short duration convection. Overall, storms are
not expected to be strong to severe given the lack of deep layer
bulk shear marginal mid level lapse rates. Coverage should
expand a bit eastward over the next several hours as an upper
shortwave works east towards the lower Great Lakes. Instability
is expected to weaken diurnally this evening and would expect
shower/storm coverage to diminish aside from some lingering
shower activity coincident with the vort max moving over the
region tonight.

Broad upper troughing will remain over the region tonight
through Monday night with some weak surface high pressure
building into the area. Some diurnally driven convection
possible on Monday, but the better support for convection may
remain south of the area. Went with slight chance/low chance
pops similar to the previous forecast.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Cyclonic W'erly to NW'erly mid/upper-level flow and embedded
shortwave disturbances are expected to impact our CWA during this
period. At the surface, we should be located along the northern
flank of a high pressure ridge centered in vicinity of the southern
Appalachians. Simultaneously, multiple and subtle surface trough
axes should accompany the shortwave disturbances and traverse our
region generally from west to east. Net low-level warm and moist air
advection from the Gulf of Mexico will contribute to a warming trend
in our CWA as humidity increases. Sufficient daytime heating of
surrounding land and a relatively-weak synoptic MSLP gradient should
allow a lake breeze to occur within about five miles of all of Lake
Erie during the late morning through early evening hours on Tuesday
and within about five miles of the lake from northeastern Cuyahoga
County to Erie County, PA during the late morning through early
evening on Wednesday. Overnight lows should reach mainly the 60's
around daybreak Wednesday morning and mainly the mid 60's to lower
70's around daybreak Thursday morning. Late afternoon highs should
reach the 80's to 90F on Tuesday and the mid 80's to lower 90's on
Wednesday. The coolest highs are expected within the lake breeze. Of
note, normal lows are in the lower to mid 60's and normal highs are
in the lower to mid 80's this time of year. Isolated to scattered
and periodic rain showers/thunderstorms are possible, especially
during the afternoon through early evening hours of the short-term
period, since daytime heating of the humid boundary layer should
yield moderate to perhaps strong CAPE and non-excessive CIN for
parcels rooted in that layer. Low-level convergence and associated
ascent along the expected lake breeze front and surface trough axes
should act as a focus for shower/storm formation. However, odds
favor fair weather on Tuesday when the stabilizing surface ridge may
exert greater influence in our CWA.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
W'erly to NW'erly mid/upper-level flow is expected to remain
cyclonic over our CWA during the long-term period. Additional
shortwave disturbances embedded in the flow aloft are forecast to
impact our region. At the surface, a high pressure ridge is expected
to remain centered near the southern Appalachians and influence our
region before a cold front drifts SE'ward across our CWA on Friday
and/or Saturday. Another high pressure ridge should build from the
Canadian Prairies and north-central United States behind the front.
However, subtle surface trough axes accompanying the shortwave
disturbances will continue to move generally E'ward through our
region. Periodic and isolated to scattered showers/thunderstorms
remain possible amidst sufficient atmospheric moisture and
instability, especially on Friday into Saturday with the approach
and eventual passage of the cold front. Continued low-level warm and
moist air advection ahead of the cold front will contribute to
unusual warmth and continued increase in humidity on Thursday
through Friday. Late afternoon highs are forecast to reach mainly
the lower to mid 90's on both days. Overnight lows should reach only
the lower to mid 70's in most locations around daybreak Friday
morning. Somewhat cooler readings are expected Friday night through
Sunday due to low-level CAA behind the eventual cold front passage,
fairly abundant cloud cover, and the wet-bulb effect associated with
periodic precip. Overnight lows should reach mainly the 60's around
daybreak on Saturday and Sunday mornings. Daily highs should reach
mainly the upper 70's to mid 80's this upcoming weekend.

&&

.AVIATION /00Z Monday THROUGH Friday/...
Areas of showers and thunderstorms will continue across the
region, mainly near and east of I-71. MVFR/IFR conditions are
expected around any of the showers and thunderstorms. All of
this activity should dissipate shortly after midnight, lingering
longest near the OH/PA border into NW PA.

VFR conditions should occur late tonight through late Monday
morning. Isolated to scattered convection develops again Monday
afternoon. Current thinking is that most of the convection
develops along the lake breeze boundary across NE OH into NW PA
and near and south of a line from KTOL to KMFD to Millersburg.

Light winds away from the thunderstorms. Thunderstorms may
produce speeds up to 35 knots through sunset. Southwest to west
winds of 5 to 12 knots should after sunrise Monday. Lake breeze
boundary turns winds off of the lake at around 12 knots Monday
afternoon.

Outlook...Non-VFR in isolated to scattered afternoon/evening
showers and thunderstorms Tuesday through Thursday. The greatest
chance of thunderstorms appears to be Tuesday evening into the
overnight.

&&

.MARINE...
Primarily southerly to southwesterly winds around 5 to 15 knots are
expected through Friday as a ridge lingers over Lake Erie and the
parent high pressure center moves from near the Lower MS Valley
toward the southern Appalachians. However, a daily lake breeze
should impact all nearshore zones during the late morning through
early evening hours on Monday and Tuesday, and nearshore zones from
roughly Cleveland to Ripley on Wednesday. Waves trend mainly 3 feet
or less. Occasional 4 footers are possible on Friday when
predominantly southwesterly winds may freshen toward 20 knots and a
cold front approaches the lake from the northwest.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt/MM
NEAR TERM...Greenawalt/MM
SHORT TERM...Jaszka
LONG TERM...Jaszka
AVIATION...MM
MARINE...Jaszka
Hazardous weather outlook, Jul 23, 3:49 AM EDT, 16 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
349 AM EDT Sun Jul 23 2023

LEZ061-147>149-167>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-240800-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on-
the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-
the-Lake to Conneaut OH beyond 5 nm off shoreline to US-
Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Geauga-Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-
Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-
Southern Erie-
349 AM EDT Sun Jul 23 2023

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-240800-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-
349 AM EDT Sun Jul 23 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Scattered thunderstorms could produce wind gusts of 30 to 40 knots
this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 5:16 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Cleveland OH
516 PM EDT Sun Jul 23 2023

OHZ037-047-232200-
Morrow OH-Knox OH-
516 PM EDT Sun Jul 23 2023

...Strong thunderstorms will impact portions of southern Morrow and
western Knox Counties through 600 PM EDT...

At 516 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashley to near Sunbury to Westerville.
Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Fredericktown, Cardington, Centerburg, Ashley,
Chesterville, Sparta, Waterford, Marengo and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4027 8248 4027 8274 4035 8275 4036 8293
      4041 8292 4042 8302 4045 8302 4059 8263
      4055 8262 4055 8257 4046 8246 4024 8247
TIME...MOT...LOC 2116Z 243DEG 22KT 4040 8302 4029 8291 4011 8292

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Maines
Special weather statement, Jul 23, 6:19 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
619 PM EDT Sun Jul 23 2023

OHZ029-037-232245-
Richland OH-Morrow OH-
619 PM EDT Sun Jul 23 2023

...Strong thunderstorms will impact portions of Richland and
northeastern Morrow Counties through 645 PM EDT...

At 619 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Galion to Lexington to
Bellville. Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mansfield, Shelby, Ontario, Lexington, Bellville, Butler, Lucas,
Shauck and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4058 8277 4071 8274 4073 8272 4088 8273
      4089 8241 4083 8241 4082 8242 4081 8240
      4078 8238 4073 8238 4073 8234 4057 8234
TIME...MOT...LOC 2219Z 219DEG 19KT 4067 8270 4067 8259 4062 8254

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Maines
Special weather statement, Jul 23, 6:42 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
642 PM EDT Sun Jul 23 2023

OHZ011-012-232315-
Lake OH-Cuyahoga OH-
642 PM EDT Sun Jul 23 2023

...A strong thunderstorm will impact portions of northeastern
Cuyahoga and southwestern Lake Counties through 715 PM EDT...

At 641 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cleveland Heights, or 7 miles east of Cleveland, moving north at 10
mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cleveland, Willowick, Euclid, Cleveland Heights, Solon, Willoughby,
Eastlake, Warrensville Heights, Highland Hills, Timberlake, Lakeline,
Garfield Heights, Shaker Heights, Maple Heights, South Euclid,
Mayfield Heights, East Cleveland, Lyndhurst, University Heights and
Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4163 8139 4144 8139 4137 8156 4154 8164
      4155 8163 4155 8162 4170 8140
TIME...MOT...LOC 2241Z 193DEG 10KT 4150 8154

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Maines
Local storm report, Jul 23, 6:57 PM EDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
657 PM EDT Sun Jul 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Hail             1 WNW Beachwood         41.48N 81.52W
07/23/2023  E0.50 inch       Cuyahoga           OH   Public

            Report from mPING: Half-inch (0.50 in.)
            hail.

&&

Maines
Special weather statement, Jul 23, 7:34 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Cleveland OH
734 PM EDT Sun Jul 23 2023

OHZ010-011-020-021-240015-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
734 PM EDT Sun Jul 23 2023

...Strong thunderstorms will impact portions of eastern Medina,
southwestern Cuyahoga, northwestern Summit and northeastern Lorain
Counties through 815 PM EDT...

At 734 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North Ridgeville to near Wadsworth.
Movement was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cleveland, Medina, Parma, Lakewood, Strongsville, Brunswick,
Westlake, North Royalton, North Ridgeville, Wadsworth, North Olmsted,
Avon, Parma Heights, Rocky River, Broadview Heights, Brook Park,
Berea, Fairview Park, Middleburg Heights and Bay Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4104 8183 4137 8205 4149 8192 4148 8186
      4149 8181 4133 8154 4102 8165
TIME...MOT...LOC 2334Z 216DEG 16KT 4135 8194 4109 8173

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Maines
Special weather statement, Jul 23, 8:01 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
801 PM EDT Sun Jul 23 2023

OHZ011-013-021-022-240045-
Summit OH-Geauga OH-Portage OH-Cuyahoga OH-
801 PM EDT Sun Jul 23 2023

...Strong thunderstorms will impact portions of northwestern Portage,
southwestern Geauga, Cuyahoga and northern Summit Counties through
845 PM EDT...

At 801 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lakewood to near Cuyahoga Falls. Movement
was northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cleveland, Akron, Parma, Lakewood, Cuyahoga Falls, Euclid, Cleveland
Heights, North Royalton, Kent, Solon, Hudson, Twinsburg, Tallmadge,
Streetsboro, Warrensville Heights, Macedonia, South Russell, Highland
Hills, Mantua and Chesterland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4157 8148 4157 8138 4143 8113 4135 8113
      4126 8121 4107 8147 4128 8169 4128 8171
      4145 8187 4148 8187 4150 8180 4149 8176
      4150 8171 4163 8149
TIME...MOT...LOC 0001Z 222DEG 18KT 4143 8181 4116 8146

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Maines

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:01 PM EDTSpecial Weather StatementCLECuyahoga44 min
Jul 23, 8:10 PM EDTSpecial Marine WarningCLE34 min
Jul 23, 8:30 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake, Portage, Summit3 hr
Jul 24, 4:22 PM EDTSpecial Weather StatementCLEDelaware38 min
Jul 24, 5:01 PM EDTSpecial Weather StatementCLEMarion44 min
Jul 24, 5:08 PM EDTAreal Flood AdvisoryCLEMarion, Morrow3 hr
Jul 24, 5:43 PM EDTSpecial Weather StatementCLEMorrow47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.